Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 213878, 14 pages
http://dx.doi.org/10.1155/2011/213878
Research Article

Some Topological and Geometrical Properties of a New Difference Sequence Space

1Department of Mathematics, Faculty of Arts and Science, Gaziosmanpaşa University, 60250 Tokat, Turkey
2Faculty of Education, Inönü University, 44280 Malatya, Turkey

Received 9 August 2010; Accepted 25 January 2011

Academic Editor: Narcisa C. Apreutesei

Copyright © 2011 Serkan Demiriz and Celal Çakan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Choudhary and S. Nanda, Functional Analysis with Applications, John Wiley & Sons, New Delhi, India, 1989.
  2. C. S. Wang, β€œOn Nörlund sequence spaces,” Tamkang Journal of Mathematics, vol. 9, no. 2, pp. 269–274, 1978. View at Google Scholar
  3. P. N. Ng and P. Y. Lee, β€œCesàro sequence spaces of non-absolute type,” Commentationes Mathematicae. Prace Matematyczne, vol. 20, no. 2, pp. 429–433, 1977/78. View at Google Scholar
  4. E. Malkowsky, β€œRecent results in the theory of matrix transformations in sequence spaces,” Matematichki Vesnik, vol. 49, no. 3-4, pp. 187–196, 1997. View at Google Scholar
  5. B. Altay, F. Başar, and M. Mursaleen, β€œOn the Euler sequence spaces which include the spaces p and I,” Information Sciences, vol. 176, no. 10, pp. 1450–1462, 2006. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  6. M. Mursaleen, F. Başar, and B. Altay, β€œOn the Euler sequence spaces which include the spaces p and II,” Nonlinear Analysis. Theory, Methods & Applications, vol. 65, no. 3, pp. 707–717, 2006. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  7. N. Şimşek and V. Karakaya, β€œOn some geometrical properties of generalized modular spaces of Cesáro type defined by weighted means,” Journal of Inequalities and Applications, vol. 2009, Article ID 932734, 13 pages, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. M. Mursaleen, R. Çolak, and M. Et, β€œSome geometric inequalities in a new Banach sequence space,” Journal of Inequalities and Applications, vol. 2007, Article ID 86757, 6 pages, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. Y. Cui, C. Meng, and R. Płuciennik, β€œBanach-Saks property and property (β) in Cesàro sequence spaces,” Southeast Asian Bulletin of Mathematics, vol. 24, no. 2, pp. 201–210, 2000. View at Google Scholar Β· View at Zentralblatt MATH
  10. H. Kızmaz, β€œOn certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. F. Başar and B. Altay, β€œOn the space of sequences of pbounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 108–118, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. C. Aydĺn and F. Başar, β€œOn the new sequence spaces which include the spaces c0 and c,” Hokkaido Mathematical Journal, vol. 33, no. 2, pp. 383–398, 2004. View at Google Scholar Β· View at Zentralblatt MATH
  13. C. Aydın and F. Başar, β€œSome new difference sequence spaces,” Applied Mathematics and Computation, vol. 157, no. 3, pp. 677–693, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  14. C. Aydın, Isomorphic sequence spaces and infinite matrices, Ph.D. thesis, Inönü Üniversitesi Fen Bilimleri Enstitüsü, Malatya, Turkey, 2002.
  15. M. Stieglitz and H. Tietz, β€œMatrix transformationen von folgenräumen eine ergebnisübersicht,” Mathematische Zeitschrift, vol. 154, no. 1, pp. 1–16, 1977. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  16. J. Diestel, Sequences and Series in Banach Spaces, vol. 92 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1984.
  17. J. García-Falset, β€œStability and fixed points for nonexpansive mappings,” Houston Journal of Mathematics, vol. 20, no. 3, pp. 495–506, 1994. View at Google Scholar Β· View at Zentralblatt MATH
  18. J. García-Falset, β€œThe fixed point property in Banach spaces with the NUS-property,” Journal of Mathematical Analysis and Applications, vol. 215, no. 2, pp. 532–542, 1997. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  19. H. Knaust, β€œOrlicz sequence spaces of Banach-Saks type,” Archiv der Mathematik, vol. 59, no. 6, pp. 562–565, 1992. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet